# SDR 9JLA2012101804322

- Difficulty date: September 7, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N900SS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258616
- Aircraft time: 4,661 hours, 2,954 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221108023
- Part serial: 134MF
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AUTOPILOT INTERMITTENTLY DISENGAGES WHILE IN CRUISE. TROUBLSHOOTING IDENTIFIED THE FGC-3000, AS DEFECTIVE. INSTALLED AN O/H FGC-3000 UNIT, FUNCTIONAL CHECKED SATISFACTORY.
